Opuscula Mathematica

Opuscula Math.
 26
, no. 3
 (), 445-455
Opuscula Mathematica

A retract principle on discrete time scales




Abstract. In this paper we discuss asymptotic behavior of solutions of a class of scalar discrete equations on discrete real time scales. A powerful tool for the investigation of various qualitative problems in the theory of ordinary differential equations as well as delayed differential equations is the retraction method. The development of this method is discussed in the case of the equation mentioned above. Conditions for the existence of a solution with its graph remaining in a predefined set are formulated. Examples are given to illustrate the results obtained.
Keywords: discrete equation, discrete time scale, asymptotic behavior of solution, retract, retraction.
Mathematics Subject Classification: 39A10, 39A11.
Cite this article as:
Josef Diblík, Miroslava Růžičková, Barbora Václavíková, A retract principle on discrete time scales, Opuscula Math. 26, no. 3 (2006), 445-455
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.